# SDR CALA9800387

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39081
- Make and model: Doug DC-10-30
- Aircraft serial: 47861
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter Case
- Part number: 7578724
- Condition: Broken
- Location: Nr 3 Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, J

## Discrepancy

THE NR 3 HYDRAULIC SYSTEM LOST FLUID ACCOMPANIED BY ILLUMINATION OF THE HYDRAULIC SYSTEM ELEVATOR OFF LIGHT WHILE EN ROUTE FROM FCO TO EWR.  FUEL WAS DUMPED AND THE AIRCRAFT WAS DIVERTED TO CDG WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 3 ENGINE DRIVEN HYDRAULIC PUMP PRESSURE FILTER CASE ASSEMBLY BROKEN.  THE FILTER CASE ASSEMBLY WAS REMOVED AND REPLACED.  THE NR 3 HYDRAULIC SYSTEM WAS SERVICED AND LEAK CHECKS WERE GOOD.
